now that my bipolar is getting 'better' my eating disorder is coming back

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Voix
Regular Member


Date Joined Mar 2010
Total Posts : 218
   Posted 8/11/2010 5:42 PM (GMT -7)   
maybe my bipolar isn't getting better. maybe its getting worse again. i can't eat anymore. seroquel made me so fat. i'm 135lbs and i used to be 118. i feel like an absolute cow. i have no appetite and i can't bring myself to eat because i'm thinking about every calorie. i'm exercising like crazy with no results. ive been eating a balanced healthy diet all summer and i still gain weight. i feel awful. sad
"crazy" french girl with bipolar II

winnie1
Regular Member


Date Joined Jun 2010
Total Posts : 31
   Posted 8/11/2010 10:11 PM (GMT -7)   
I know what you are talking about.  Let me tell ya.  My doctor had taken of off 3000 mg of depakote it was hurting my stomach.  Now I think i need to be back on depokote but everytime she ups my dose it give my vertigo.  Now I am on 500mg a day.  The last two week I have been so hungrey.  I know am not suppose to eat much because i am a diabetic.  I have be just eating and eating at night.  I gained 7 pounds in one week.  I thought to myself it has to be the depokote.  I think some weight gain comes with some of these meds.  I can't give you the answer, but just know alot of people go though the same thing. yeah

red lightening
Veteran Member


Date Joined Jan 2009
Total Posts : 620
   Posted 8/12/2010 6:25 AM (GMT -7)   
I gained tons of weight on Abilify. I just couldn't stand it..I've been off of it for a month...switched to Lamictal and I'm dieting like crazy...nothing but lean meat and veggies for 3 weeks. The weight is starting to come off and I don't feel hungry all the time plus I'm stable so it's finally all good. I had gained 30 lbs. and was miserable so I know how you feel.

I told my Dr. on the upfront that any med that made me fat wasn't going to work for me bc I would eventually get sick and tired of being fat and have to switch to something else anyway.

I've nevev been on Seroquel but my friend was and she gained a lot of weight. I guess you have to weigh it all out. Is there another med that would work as well for you as Seroquel ...one that isn't so 'fattening?' I know how awful extra weight makes me feel...it's depressing in itself.

Maybe ask your pdoc. Hang in there French girl!!!
New Topic Post Reply Printable Version
Forum Information
Currently it is Wednesday, December 07, 2016 11:31 AM (GMT -7)
There are a total of 2,734,160 posts in 301,185 threads.
View Active Threads


Who's Online
This forum has 151309 registered members. Please welcome our newest member, waterfall79.
376 Guest(s), 15 Registered Member(s) are currently online.  Details
momto2boys, Psilociraptor, Tagier, Jen77, Skyy, Loutucky, Girlie, pmm73, maria2016, quincy, catti, poopme, Tall Allen, ljimd, julymorning


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer